MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012633-29
Medical Device Problem Codes Difficult to Insert (1316); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat the left pulmonary artery.The 10.0x29mm omnilink elite stent delivery system could not be inserted in an unspecified sheath then the stent fell off of the balloon.The device was replaced with a new omnilink elite to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual analysis was performed on the returned omnilink elite.The difficulty to insert was unable to be confirmed due to the condition of the returned unit.The reported stent dislodgement was confirmed as the stent was moved proximally on the balloon.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints reported from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.The introducer sheath used in this case was not returned; therefore, the exact inner diameter was unable to be determined.It may be possible that the inner diameter of the non-abbott introducer sheath was smaller than the recommended diameter of 0.092 inches (2.33 mm) as indicated on the omnilink elite product label; however, without having the sheath to examine, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Na.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11671639
Report Number2024168-2021-03161
Device Sequence Number19922615
Product Code NIO
UDI-Device Identifier08717648178580
UDI-Public08717648178580
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number1012633-29
Device Catalogue Number1012633-29
Device Lot Number8020241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2021
Initial Date Received by Manufacturer 04/01/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 YR